# SDR 2023FA0000810

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: General aviation
- Aircraft: N383MD
- Make and model: Agusta AW139
- Aircraft serial: 41289
- Aircraft time: 2,916 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bushing
- Part number: 3G6430L00251
- Part serial: 20X117884
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TAIL ROTOR SLIDER BUSHING WORN BEYOND ALLOWABLE LIMITS. INSTALLED NEW BUSHING P/N 3G6430L00251, REF. AW139 AMP SECT. 64-31.
